A note on Ledin’s summation problem

Anthony G. Shannon, Richard L. Ollerton

Research output: Contribution to journalArticlepeer-review

Abstract

This paper takes a historical view of some long-standing issues associated with polynomials developed from sums of Fibonacci numbers in which the latter have powers of integers as coefficients. The sequences of coefficients of these polynomials are arrayed in matrices with links to The On-Line Encyclopedia of Integer Sequences. Problems for further study are conjectured, including inhomogeneous gibonacci difference equations.
Original languageEnglish
Pages (from-to)47-56
Number of pages10
JournalThe Fibonacci Quarterly
Volume59
Issue number1
Publication statusPublished - Feb 2021

Fingerprint Dive into the research topics of 'A note on Ledin’s summation problem'. Together they form a unique fingerprint.

Cite this